# SDR SWAA2021052476030

- Difficulty date: May 5, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 20,689 hours, 9,215 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Mount
- Condition: Loose
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLAP DEFLECTION RIB UPPER SHELF PANEL ATTACHMENT MOUNT LOOSE AND WORN / REPAIRED IAW SRM 57-51-02-2R-1 REPAIR 1 AND SRM 57-51-02-2R-4 REPAIR 4; REF EA# 20-157-00906.
